It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Hey thanks guys!

Well, The thing is- I am on a BC pill right now. It's called Estrostep FE. Ive been on it for 4 months, and it says it could take up to 6 months to see the benefits from it. Im trying to wait it out, since I just started month 5 tonight. I figure, one more can't hurt. If it doesnt work by then- I will get another pill and try to keep looking for one that works. I do have points in the month where my skin is acceptable to me. Basically its mid-cycle. My derm and Doctor both agree that my acne is probably hormonal..since it is mainly on my chin, and came on suddenly. They also both told me that Accutane would *help*, but it wouldn't take it away because no matter if you take accutane or not- your hormones are still produced, which will still produce the same acne. Hormonal cysts are different than cystic acne, apparently. So yeah- Maybe I should stick with the .04% because I really do like it. I just wish that it controlled my skin more. I thought maybe a little stronger would work well.





All times are GMT -7. The time now is 01:58 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!